Couldn't find what you looking for?

TRY OUR SEARCH!

For reference, I get my period on the 18th.  It is now the 27th of October and I still haven't gotten my period.

On the 13th of September, my boyfriend and I had unprotected sex.  The next day, we got some over the counter birth control pills and I took one right away.

Since then, I missed 2 pills on 2 different days but took them the next day.  I also didn't take them at the same time each day.

On the 16th of September, I got some spotting which had never happened to me before, for about a week.  I then got my period which also lasted a total of a week but stopped in the middle (just clean stopped!). I got minimal cramps and a regular flow, I usually get very bad cramps and heavy bleeding.

I'm not sure if I'm feeling any of the normal pregnancy symptoms and plan on getting a pregnancy test ASAP, but, I'm feeling a bit anxious and was wondering if someone can give me some insight.

Loading...

when you say...over the counter birth control, what is that? Are you talking about Plan B. If so, Plan B is NOT birth control.

Also, FYI...if one is on the pill for unwanted pregnancy, the best thing to do is to take your pill every single day and around the same time, never miss a pill if you don't want to run the risk of getting pregnant. The spotting is probably due to the fact that you are not taking your pill the way it is meant to be taken. You may be pregnant, i don't know. Your best bet is to take a test and then start from scratch, and don't mess up the rotation.

Reply

Loading...

For some reason, I can't log back in but, this is billiep writing.

I should mention that over the counter birth control pills are available where I live.  And they are not Plan B.

Secondly, after the first month, I got a bit frightened as nothing like that has ever happened to me and I stopped using the pill.
Reply

Loading...

I guess i didn't know that one could get birth control over the counter! Who da thunk it!??? Knowing that, the bleeding that you were having was probably a result of you taking a few then stopping them. Birth control is a hormone and need's some time to adjust itself in the body. When you take the pill, you may see some abnormal spotting, this is normal until thing's get on track. But the secret is to keep taking them without a break in the pill taking process. Pill's usually come in a 21 day cycle with 7 placebo (sugar) pills. The sugar pills do nothing, they are just there so you don't forget to take the pill's everyday. Within 2 day's after taking the last REAL pill, you should see your period and by the time your done with the whole pack, including the sugar pill's, it would be time to start a new pack and begin the process all over again.

If you and you bf are having sex without protection, you are running the risk of getting pregnant every time. Are you having any symptom's at all? Wait a little longer and take the test again. If your negative, start the birth control again and stick with it. Don't be afraid when you see some spotting with the pill. You may also get sick to your stomach and your breast's may hurt a little as well. That is why it's hard for me to understand how you can buy birth control pill's over the counter with no perscription. If the doctor perscribe's this, you can go back to him if the first set of pill's are causing you to be totally uncomfortable, this way he can try you on another strength. There are so many kind's of birth control, some are low dose, some you can take and not see a period for 3 month's, i don't get it! Sometime's a women will go thru 2 or 3 different kind's before she find's the one that work's best for her.

Either way, aside from all that. Get the pill, take it regularly and don't stop it. That is the key to successful pill taking.

 

Reply

Loading...